MAUDE Adverse Event Report: ETHICON INC. DERMABOND PRINEO 22CM MSH 3.8ML ADHESIVE; SURGICAL SEALANT

ETHICON INC. DERMABOND PRINEO 22CM MSH 3.8ML ADHESIVE; SURGICAL SEALANT
Catalog Number CLR222
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent a total knee arthroplasty on an unknown date in 2025 and topical skin adhesive was used.The adhesive has detached distally from the patella on the tibia, cause unknown.Surgeon removed adhesive completely and put staplers on top on the ward.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Additional information: h6 component code: g07002 - device not returned.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Additional information provided: closure with three layers of stratafix.Did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing? unknown, did the patient require revision surgery or hardware removal? yes, facility name of original implant? (b)(6), was device explanted? false, hardware/explant removal due to: dermabond prineo, did patient require revision surgery? false, reason for revision surgery.Detached distal from the patella on the tibia, patient status/ outcome / consequences: yes, patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? surgeon removed dermabond prineo completely and put staplers on top on the ward, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: yes, if yes, describe: staplers and another wound dressing, is the patient part of a clinical study: unknown, additional information has been requested however not received.If further details are received at a later date a supplemental medwatch will be sent.Did the patient fall? or was there an event during rehab post op? is photo available of patient dehiscence? what was the procedure date? what date /day post op was the reaction noted? please describe how was the adhesive was applied.What prep was used prior to, during or after adhesive use? was a dressing placed over the incision? if so, what type of cover dressing used? patient demographics: initials / id, gender, age or date of birth; bmi.Patient pre-existing medical conditions (ie.Allergies, history of reactions).Product lot of product used? current patient status.What is the physician¿s opinion as to the etiology of or contributing factors to this event? is product available to return for analysis? name of surgeon? no product is available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: d 4.Primary udi number.Additional information has been requested and received.Did the patient fall? we don¿t know.Or was there an event during rehab post op? we don¿t know.Is photo available of patient dehiscence? no.What was the procedure date? we don¿t know.What date /day post op was the reaction noted? we don¿t know.Please describe how was the adhesive was applied.As it¿s written in the ifu what prep was used prior to, during or after adhesive use? disinfection, cleaning, drying before, waiting until is dry after.Was a dressing placed over the incision? if so, what type of cover dressing used? not that i¿m aware off.Patient demographics: initials / id, gender, age or date of birth; bmi we don¿t have any information.Patient pre-existing medical conditions (ie.Allergies, history of reactions) - no product lot of product used? we don¿t know.Current patient status.What is the physician¿s opinion as to the etiology of or contributing factors to this event? is product available to return for analysis? no.Name of surgeon? dr (b)(6).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DERMABOND PRINEO 22CM MSH 3.8ML ADHESIVE
Common Device Name
SURGICAL SEALANT
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo 00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22114518
Report Number2210968-2025-06050
Device Sequence Number4171644
Product Code OMD
UDI-Device Identifier10705031237339
UDI-Public10705031237339
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K133864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLR222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale